# SDR SIMA20220703002

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145790
- Aircraft time: 43,333 hours, 38,361 cycles
- System (JASC): 3251 · Steering Unit
- Part: Eicas
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ROTATION EICAS MSG AIR-GROUND FAIL E1 E2 REV DISAGREE EMERGENCY DECLARED. -C/A- RAR W019 HARNESS & NLG WOW SWITCH IAW SWPM 20-21-01, AMM 32-00-03, AND AMM 32-63-05. OPS CHECK GOOD. REF NRWC'S 670-ORD-05800 THRU 05801 FOR SUPPORTING ACTION
